Research Repository

Items where Author is "Pickton, J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Battelli, F and Diblík, J and Fečkan, M and Pickton, J and Pospíšil, M and Susanto, H (2015) 'Dynamics of generalized PT-symmetric dimers with time-periodic gain–loss.' Nonlinear Dynamics, 81 (1-2). 353 - 371. ISSN 0924-090X

Pickton, J and Susanto, H (2013) 'Integrability of PT -symmetric dimers.' Physical Review A - Atomic, Molecular, and Optical Physics, 88 (6). ISSN 1050-2947

This list was generated on Tue Nov 19 00:08:30 2019 GMT.